# SDR FDEA202208091949

- Difficulty date: August 9, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 2,407 hours, 1,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T25121
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND LEADING EDGE AT STA OSS-499 HAS A CRACKED FORMER.  REMOVED AND REPLACED R/W L/E FORMER STA OSS 499 REF E.A. H-5720-TO369882 A P1
